# SDR FDEA201409072509

- Difficulty date: September 7, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871171
- Condition: Chafed
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 STRINGER 5 - 6R FRAME INNER FLANGE FOUND CHAFED.  REPAIRED IAW EA F-5310-T0312191 PART 1.  REPAIR CLASSIFIED AS MAJOR.
